Local convergence for the curve tracing of the homotopy method
Revista colombiana de matematicas, Tome 40 (2006) no. 2, pp. 105-110
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@article{RCM_2006_40_2_a3,
author = {Ioannis K.\ Argyros Cameron University and USA},
title = {Local convergence for the curve tracing of the homotopy method},
journal = {Revista colombiana de matematicas},
pages = {105--110},
year = {2006},
volume = {40},
number = {2},
url = {http://geodesic.mathdoc.fr/item/RCM_2006_40_2_a3/}
}
Ioannis K.\ Argyros Cameron University; USA. Local convergence for the curve tracing of the homotopy method. Revista colombiana de matematicas, Tome 40 (2006) no. 2, pp. 105-110. http://geodesic.mathdoc.fr/item/RCM_2006_40_2_a3/